# SDR 07FDEA02193

- Difficulty date: June 19, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,323 hours, 19,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: BEA14101861
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, CORROSION ON SILL BEAM AND AROUND SEVERAL FASTENER HOLES FOUND.  REPAIR PERFORMED BY REWORK AND INSTALLING REPAIR ANGLE IAW EA 6-5313-103279 AND RAS/DABRE/7006910/2006 ISSUE "A".
